# SDR MALA010597

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2743, RT PROP SPEED INDICATOR ERRATIC AND THEN FAILED IN FLIGHT.  AIR RETURN TO DTW.  MAINTENANCE GROUND RAN AND TAXI AIRCRAFT FOR APPROXIMATELY 1 HOUR, COULD NOT DUPLICATE.  ALL CHECK GOOD AT THIS TIME.
